Dennis Nemzer, "A uniqueness theorem for Boehmians of analytic type", International Journal of Mathematics and Mathematical Sciences, vol. 24, Article ID 816217, 4 pages, 2000. https://doi.org/10.1155/S016117120000332X
A uniqueness theorem for Boehmians of analytic type
The following uniqueness theorem is proven for a class of generalized functions. If is a Boehmian of analytic type and on some open arc , then .
Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.